Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ..and you don't take any stimulants?

Posted by emmanuel98 on October 5, 2009, at 8:04:23

In reply to ..and you don't take any stimulants? (nm) emmanuel98, posted by Sunbath on October 5, 2009, at 6:29:53

I never had any sensation of being overly calm or sedated on parnate. If anything, it made me a bit speedy, so I had a problem with insomnia at the beginning. Also fairly pronounced hypotension on standing, but I took it (initially) combined with trilafon (perphenazine), an older anti-psychotic and the hypotension went away when I dropped the dose of trilafon. Parnate works for me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:emmanuel98 thread:919688
URL: http://www.dr-bob.org/babble/20091001/msgs/919762.html